Alert archive / New Mexico / Red Flag Warnings in 2009
Red Flag Warning 32, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 14, 2009, 2:23 PM MDT for 7 counties in New Mexico. It took effect at Apr 15, 2009, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2009, 2:23 PM MDT (20:23 UTC)
- In effect from
- Apr 15, 2009, 1:00 PM MDT
- Expired
- Apr 15, 2009, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Harding County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 111 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2610 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 142023 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 223 PM MDT TUE APR 14 2009 ...RED FLAG WARNING WEDNESDAY AFTERNOON TO THE EARLY EVENING FOR THE RIO GRANDE VALLEY... CHUPADERA MESA AND PORTIONS OF THE EAST CENTRAL PLAINS AND ESTANCIA BASIN DUE TO STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH WEDNESDAY AFTERNOON TO THE EARLY EVENING FOR THE NORTHEAST PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .PACIFIC STORM SYSTEM DRAWS NEARER TO THE STATE. THE WINDS ALOFT WILL STRENGTHEN OVERNIGHT AND ULTIMATELY TRANSLATE TO THE SURFACE AS THE DAY PROGRESSES ON WEDNESDAY. THE LOWEST HUMIDITY COUPLED WITH STRONG WINDS WILL BE FOUND ACROSS PORTIONS OF THE RIO GRANDE VALLEY...ESPECIALLY SOCORRO COUNTY AS WELL AS THE CHUPADERA MESA...SOUTHERN PORTIONS OF THE ESTANCIA BASIN AND THE AREA FROM SANTA ROSA TO FORT SUMNER. MARGINALLY LOW HUMIDITY WITH READINGS BETWEEN 15 TO 21 PCT WILL BE FOUND ACROSS PORTIONS OF THE NORTHEAST PLAINS AND BETWEEN TUCUMCARI TO CLOVIS. NMZ106>108-151400- /O.UPG.KABQ.FW.A.0029.090415T1900Z-090416T0200Z/ /O.NEW.KABQ.FW.W.0032.090415T1900Z-090416T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 223 PM MDT TUE APR 14 2009 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ104-151400- /O.CON.KABQ.FW.A.0029.090415T1900Z-090416T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 223 PM MDT TUE APR 14 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. RELATIVE HUMIDITY OF 15 TO 20 PERCENT WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ 50
2 follow-up statements
000 WWUS85 KABQ 151256 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 656 AM MDT WED APR 15 2009 ...RED FLAG WARNING THIS AFTERNOON TO THE EARLY EVENING FOR THE RIO GRANDE VALLEY...CHUPADERA MESA...PORTIONS OF THE NORTHEAST PLAINS...EAST CENTRAL PLAINS AND ESTANCIA BASIN DUE TO STRONG WINDS AND LOW HUMIDITY... .PACIFIC STORM SYSTEM TO APPROACH NEW MEXICO FROM CALIFORNIA TODAY WITH SOME MOMENTUM FROM STRONGER WINDS ALOFT MIXING DOWN TO THE SURFACE AS THE DAY PROGRESSES. THE MOST CRITICAL COMBINATION OF LOW HUMIDITY AND STRONG WINDS WILL BE FOUND ACROSS PORTIONS OF THE RIO GRANDE VALLEY...ESPECIALLY SOCORRO COUNTY...AS WELL AS THE CHUPADERA MESA...SOUTHERN PORTIONS OF THE ESTANCIA BASIN...PORTIONS OF THE THE NORTHEAST PLAINS AND MUCH OF GUADALUPE AND DE BACA COUNTIES. MARGINALLY LOW HUMIDITY WITH READINGS BETWEEN ABOUT 15 AND 23 PCT WILL BE FOUND ACROSS PORTIONS OF THE EAST CENTRAL PLAINS BETWEEN TUCUMCARI TO CLOVIS. NMZ104-152130- /O.UPG.KABQ.FW.A.0029.090415T1900Z-090416T0200Z/ /O.EXA.KABQ.FW.W.0032.090415T1900Z-090416T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 656 AM MDT WED APR 15 2009 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 TO 20 PERCENT WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106>108-152130- /O.CON.KABQ.FW.W.0032.090415T1900Z-090416T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 656 AM MDT WED APR 15 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 43
000 WWUS85 KABQ 152106 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 306 PM MDT WED APR 15 2009 ...RED FLAG WARNING CONTINUES THROUGH THE EARLY EVENING FOR THE RIO GRANDE VALLEY...CHUPADERA MESA...PORTIONS OF THE NORTHEAST PLAINS...EAST CENTRAL PLAINS AND ESTANCIA BASIN DUE TO STRONG WINDS AND LOW HUMIDITY... .STRONG WINDS COUPLED WITH LOW HUMIDITY WILL CONTINUE ACROSS MOST OF THE RIO GRANDE VALLEY...ESTANCIA BASIN...CHUPADERA MESA AND PORTIONS OF THE EASTERN PLAINS THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EARLY EVENING. EXPECT GUSTS BETWEEN 40 TO 50 MPH OUT OF THE SOUTH/SOUTHWEST. A COLD FRONT WILL SWING ACROSS THE AREA DURING THE LATE EVENING THROUGH EARLY MORNING HOURS ON THURSDAY BUT HUMIDITY SHOULD RISE ENOUGH TO NOT WARRANT EXTENDING THE WARNING ANY FURTHER TONIGHT. NMZ104-106>108-160200- /O.CON.KABQ.FW.W.0032.000000T0000Z-090416T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 306 PM MDT WED APR 15 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 50
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 14, 2:13 PM MDT, 10 minutes earlier.
Area forecast discussion, Apr 14, 2:13 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 213 PM MDT TUE APR 14 2009 .DISCUSSION... WEATHER PATTERN TO BECOME ACTIVE FOR THE MIDDLE TO LATTER HALF OF THE WORKWEEK. WEAK HIGH PRESSURE RIDGE WILL TRANSLATE EAST AND WEAKEN TONIGHT...SETTING THE STAGE FOR INCREASING SOUTHWEST FLOW ALOFT IN ADVANCE OF THE NEXT COMPLEX UPPER LEVEL STORM SYSTEM. THIS SYSTEM...LOCATED OVER THE WEST COAST OF THE UNITED STATES WILL PROGRESS EAST OVER THE NEXT COUPLE OF DAYS WITH IMPACTS BEGINNING OVER WESTERN AND NORTHERN PORTIONS OF THE STATE LATER TONIGHT AND WEDNESDAY. MODEL SUITE OF THE GFS/NAM-WRF AND ECMWF HAVE COME INTO A BIT BETTER AGREEMENT WITH THIS SYSTEM AND THE MAJORITY ARE NOW TRENDING TOWARD A MORE SOUTHERN TRACK OF THE UPPER CUTOFF LOW ACROSS THE CENTRAL PART OF THE STATE FRIDAY INTO SATURDAY. THERE REMAINS SOME UNCERTAINTY WITH REGARD TO HOW FAR SOUTH THE LOW WILL DIG BEFORE IT KICKS OUT INTO THE PLAINS STATES ON SATURDAY. THIS WILL MAKE ALL THE DIFFERENCE WITH RESPECT TO PRECPITATION AMOUNTS AND WIND SPEEDS THROUGH THE DURATION OF THE EVENT. WINDY CONDITIONS AND CRITICAL FIRE WEATHER CONDITIONS STILL ANTICIPATED FOR WEDNESDAY BUT GUIDANCE WIND SPEEDS ARE NOT OVERLY IMPRESSIVE FOR WIDESPREAD ADVISORY LEVEL WINDS AND WILL ALLOW THE EVENING AND MIDNIGHT SHIFT TO GIVE IT ANOTHER INSPECTION. SEE THE FIRE WEATHER SECTION BELOW. THE APPROACH OF THE UPPER LOW TO NORTHWEST PORTIONS OF THE STATE WILL LIKELY BRING SOME STEEPENING LAPSE RATES AND AN AREA OF DIFFLUENCE ALOFT. WILL KEEP INHERITED FORECAST IN PLACE FOR SHOWER AND THUNDERSTORM THREAT. THE COLUMN WILL GRADUALLY COOL AS THE COLD CORE MOVES ACROSS THE REGION AND WITH A MORE SOUTHERN TRACK POSSIBLE...HAVE INCREASED SNOW AMOUNTS OVER THE NORTHERN MOUNTAINS. STILL ENOUGH UNCERTAINTY IN THE TRACK TO NOT ADD ADVISORY LEVEL SNOWFALL. OF CONCERN WOULD BE AN ENHANCED BAND OF PRECIPITATION THAT COULD DEVELOP IF THE DEFORMATION ZONE SETS UP ON FRIDAY. THIS COULD PLACE A FAVORABLE ZONE FOR ENHANCED SNOWFALL TOTALS OVER THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...ESPECIALLY IF THE TRACK IS MORE TO THE SOUTH. THE UPPER LOW IS EXPECTED TO PULL AWAY BY SATURDAY OR EARLY SUNDAY WITH IMPROVING CONDITIONS EXPECTED. PATTERN FOR NEXT WEEK LOOKS MORE LIKE SPRING AS A PERSISTENT UPPER LEVEL RIDGE BUILDS OVER THE REGION PROVIDING A NICE WARM UP IN TEMPERATURES. LONG RANGE GUIDANCE STILL INDICATING THE POTENTIAL FOR WEAK PERTURBATIONS IN THE NORTHWEST FLOW ALOFT WHICH COULD BRING A QUICK SHOT OF SHOWER/STORM ACTIVITY NEXT TUESDAY OR WEDNESDAY OVER THE NORTHEAST PLAINS. PLENTY OF TIME TO SORT THE DETAILS OUT OVER THE NEXT SEVERAL DAYS. KW && .AVIATION... VRF CONDITIONS WILL CONTINUE ACROSS MUCH OF THE AREA THROUGH THE NEXT 24 HOURS. COULD SEE SOME LOWER ELEVATION RAIN AND HIGHER ELEVATION SNOW SHOWERS ACROSS THE NORTHWEST THIRD ON WEDNESDAY BUT CIGS FOR THE MOST PART SHOULD BE ABOVE 3000 FEET. OTHERWISE...MID AND HIGHER LEVEL CLOUD COVER WILL CONTINUE. WINDS WILL PROBABLY BE THE BIGGEST CONCERN WITH STRENGTHENING RIDGE LEVEL WINDS TONIGHT AND TRANSLATING TO A STRONGER SOUTH TO SOUTHWEST SURFACE FLOW ON WEDNESDAY. LOOKING AT SUSTAINED READINGS BETWEEN 22 TO 32 KT ON WEDNESDAY. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50 && .FIRE WEATHER... FORECAST REMAINS ON TRACK FOR THE NEAR TERM. PACIFIC STORM SYSTEM CONTINUES TO DIG SOUTH ACROSS PORTIONS OF CALIFORNIA AND THE GREAT BASIN. HIGH CLOUDS HAVE OVERSPREAD THE STATE ALTHOUGH SOME PATCHES OF SUN IS STARTING TO SHOW UP ACROSS THE SOUTHERN TIER OF THE FORECAST AREA. THIS HIGHER LEVEL CLOUD COVER HAS KEPT WINDS FROM GETTING TOO STRONG TODAY AND MIXING OF LOWER DEWPOINTS TO THE SURFACE HAS ALSO BEEN LIMITED. IF CRITICAL FIRE WEATHER CONDITIONS WERE TO OCCUR THE REST OF THIS AFTERNOON LOOK FOR ONLY 1 TO 2 HOURS BETWEEN LAS VEGAS TO SANTA ROSA TO CLINES CORNERS. EXPECTING ABOVE NORMAL TEMPERATURES TONIGHT UNDER A SHIELD OF HIGHER CLOUDS AND STRENGTHENING WIND FLOW ALOFT. THIS WILL MAKE FOR MODERATE HUMIDITY RECOVERIES MOST AREAS LACKING A SNOW PACK. WINDS WILL GO ON THE INCREASE ACROSS THE HIGHER RIDGES DUE TO THE APPROACHING PACIFIC SYSTEM. FLOW ALOFT WILL GENERALLY BE SOUTHERLY. THE MOST CRITICAL FIRE WEATHER DAY OF THE WEEK WILL BE WEDNESDAY. A BLEND OF HIGH AND MID LEVEL CLOUD COVER WILL POSE SOME PROBLEMS FOR MIXING BUT STILL FEEL THAT LOW HUMIDITY COUPLED WITH STRONG WINDS WILL OCCUR LONG ENOUGH FOR 3 TO 4 HOURS. ESPECIALLY ACROSS PORTIONS OF THE RIO GRANDE VALLEY...CHUPADERA MESA...ESTANCIA BASIN AND AN AREA OF THE EAST CENTRAL PLAINS BETWEEN SANTA ROSA TO FORT SUMNER. THERE IS STILL SOME UNCERTAINTY FOR THE HUMIDITY FORECAST ACROSS PORTIONS OF THE EAST CENTRAL AND NORTHEAST PLAINS SO DECIDED TO KEEP ZONE 104 IN A WATCH WHILE UPGRADING THE REST OF THE AREA TO A WARNING. AGAIN...CLOUD COVER WILL DETERMINE WHERE THE LONGEST DURATION OF THE CRITICAL CONDITIONS WILL EXIST ON WEDNESDAY. MODELS APPEAR TO BE FAIRLY CONSISTENT WITH WEDNESDAY SO CONFIDENCE IS MODERATE TO HIGH FOR THAT PERIOD. A FEW SHOWERS AND EVEN SOME THUNDERSTORMS COULD BE FOUND ACROSS THE NORTHWEST THIRD WEDNESDAY AFTERNOON INTO THE EVENING HOURS. IT APPEARS THAT THE MODELS REMAIN CONSISTENT AMONGST THEMSELVES WITH EACH MODEL RUN BUT THE MODEL RUN TO MODEL RUN CONSISTENCY HASNT BEEN THE BEST. THUS...THE PERIOD FROM THURSDAY THROUGH SATURDAY REMAINS AT A MODERATE CONFIDENCE AT BEST. THERE IS A FAIR BIT OF CONFIDENCE THAT THE STRONGER WINDS SPEEDS OBSERVED ON WEDNESDAY WILL SHIFT FURTHER SOUTH AND EAST ON THURSDAY. A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS COULD AFFECT THE SOUTHEAST PLAINS ON THURSDAY. CRITICAL CONDITIONS ARE NOT EXPECTED ON FRIDAY AS HUMIDITY READINGS TREND UP OVERALL. PRECIPITATION DURING THIS PERIOD ALSO LOOKS TO BE MOST ROBUST ACROSS THE NORTHERN TIER OF THE STATE...INCLUDING THE NORTHEAST PLAINS FRIDAY INTO SATURDAY. STILL LOOKING AT AN OVERALL DRYING AND WARMING TREND FOR SUNDAY INTO THE EARLIER PART OF NEXT WEEK ALTHOUGH THE MODELS HAVE ADJUSTED WHERE THE AXIS OF THE UPPER RIDGE IS EXPECTED TO BE. THE BREAK DOWN PHASE OF THIS UPPER RIDGE ALSO REMAINS A QUESTION MARK FOR THE LATTER PART OF NEXT WEEK. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 44 62 32 52 / 10 20 20 10 GALLUP.......................... 39 54 23 44 / 10 20 20 10 GRANTS.......................... 37 59 24 48 / 10 10 10 10 GLENWOOD........................ 43 66 31 59 / 5 10 5 10 CHAMA........................... 31 53 23 42 / 20 50 50 30 LOS ALAMOS...................... 39 61 28 47 / 5 10 20 20 RED RIVER....................... 30 49 23 39 / 10 20 30 10 TAOS............................ 37 60 29 47 / 5 10 20 20 SANTA FE........................ 40 62 31 49 / 5 10 10 10 SANTA FE AIRPORT................ 41 64 33 51 / 5 10 10 10 ESPANOLA........................ 38 67 33 56 / 5 10 20 10 ALBUQUERQUE HEIGHTS............. 48 68 39 55 / 5 5 10 10 ALBUQUERQUE VALLEY.............. 40 68 39 57 / 5 5 10 10 ALBUQUERQUE FOOTHILLS........... 46 68 38 54 / 5 10 10 10 ALBUQUERQUE WEST MESA........... 42 70 40 55 / 5 5 10 10 SOCORRO......................... 46 75 40 63 / 0 5 5 5 SANDIA PARK/CEDAR CREST......... 38 63 31 48 / 5 10 10 10 MORIARTY/ESTANCIA............... 34 66 33 52 / 0 5 5 5 CARRIZOZO....................... 45 70 39 61 / 0 5 0 5 RUIDOSO......................... 42 62 35 53 / 0 5 0 5 RATON........................... 38 66 33 54 / 5 10 20 10 LAS VEGAS....................... 39 61 33 48 / 0 5 5 5 ROY............................. 44 65 39 57 / 5 10 10 10 CLAYTON......................... 46 68 41 63 / 5 10 10 10 SANTA ROSA...................... 45 73 41 63 / 5 5 5 5 TUCUMCARI....................... 48 73 44 66 / 5 5 5 10 FORT SUMNER..................... 48 75 44 66 / 5 5 5 5 CLOVIS.......................... 48 72 44 67 / 5 5 5 10 PORTALES........................ 49 75 46 68 / 5 5 5 10 ROSWELL......................... 51 78 46 70 / 5 5 5 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM TO 8 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ106>108. FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES...NMZ104. && 17/50
Hazardous weather outlook, Apr 14, 5:55 AM MDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 555 AM MDT TUE APR 14 2009 NMZ001>021-026-151200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 555 AM MDT TUE APR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP LATE THIS AFTERNOON AND LINGER INTO THE EARLY EVENING HOURS OVER THE EAST CENTRAL HIGH PLAINS OF NEW MEXICO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDY CONDITIONS WILL DEVELOP WEDNESDAY AFTERNOON AND EVENING ACROSS NORTHERN AND CENTRAL NEW MEXICO. ADDITIONALLY...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY ALONG AND SOUTH OF THE INTERSTATE 40 CORRIDOR FROM THE RIO GRANDE VALLEY TO THE TEXAS BORDER WEDNESDAY AFTERNOON THROUGH EARLY EVENING. THIS REGION HAS BEEN PLACED UNDER A FIRE WEATHER WATCH. AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP LATE THURSDAY AFTERNOON AND LINGER INTO THE EARLY EVENING HOURS OVER THE SOUTHEAST PLAINS OF NEW MEXICO. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUIRED AT THIS TIME. DPORTER
Nearby
Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.